# SDR QXEA2011011000009

- Difficulty date: January 4, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,848 hours, 10,740 cycles
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 3392
- Condition: Failed
- Location: Zone 300
- Part time: 7,406 hours, 8,129 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE PRESS CAUTION ILLUMINATED IN FLIGHT BOTH BOOTS ON RT HORIZ STAB ILLUMINATED AT SAME TIME.  DEICE PRESSURES NORMAL ON ALL CYCLES.  INTERROGATED CDS ICE & RAIN PAGE & FOUND LOW PRESSURE 5B FAIL MESSAGE. C/W FIM TASK 30-10-00-810-814. INSPECTED RT INBD HORIZ STAB L/E- NO DEFECTS NOTED.  R & R DDV NR5 IAW TASKS 30-11-16-000-801 & 400-801. CLEARED FAULT & C/W OPS CHECK OF AIRFRAME DEICING SYS- OPS CHECKS GOOD.  FAULT REMAINS CLEARED.  RETURNED TO SERVICE.
